# SDR 20010122CW004

- Difficulty date: December 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152162
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCF3YR2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

MIR SDF    LEFT ENGINE NOT DEVELOPING FULL POWER FOR TAKE OFF.  HAD MAINTENANCE AT SDF C/W COMP CHECK ALL GOOD,  RAN AIRCRAFT , COULD NOT DUPLICATE PROBLEM, RETURNED AIRCRAFT TO SERVICE.
